# SDR DU4R2006427

- Difficulty date: May 5, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRANSITION ANGLE, FROM BS 1310 TO 1380 RT SIDE (ENTIRE LENGTH).  REMOVED CORROSION.  FABRICATED AND INSTALLED REPAIR DOUBLER 40.75 INCHES FROM 2024-T3. 080", 13 X 6.5 INCHES FROM 7075-T6 .071" AND 33.5 X 1 INCHES AND 7 X 1 INCHES FROM 7075-T6 .063"  IAW B757 AMM 53-88-01-801.
